# SDR 00FDEA00243

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65175945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP AT BS 344, RBL 25, WL 200 IS CRACKED AT PREVIOUS REPAIR.  *S/D*  STOP DRILL CRACK PER FEDEX SRM 51-10-1, 53-10-8 FIG 6.
